MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION PRIME; MAIN BODY

ENDOLOGIX SANTA ROSA OVATION PRIME; MAIN BODY
Model Number TV-AB2680-E
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 09/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.H3 other text : devices remain implanted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with implant of the ovation prime abdominal aortic aneurysm stent system.Approximately eight (8) years post initial procedure, the patient presented at routine follow-up with contrast noted in the aortic neck (behind the stent graft's sealing rings) and in the mid to distal portion of the aneurysm sac.The physician elected to treat the patient by implanting two (2) coils in the aortic neck (embolization), placing a non-endologix fenestrated stent graft in the left ovation limb, and relining with an ovation ix limb in the left iliac (sealing the fenestration).Both the fenestrated graft and the ovation ix iliac limb were ballooned, and completion angiogram showed no contrast in the aortic neck and no (non-device-related) type ii endoleak.The patient is reportedly in stable condition.Note: based on the reported information, a type ia endoleak was likely present at the time of event as the proximal end of the stent graft lost apposition/seal with the aortic wall, which was due to the contrast (blood flow) between the aortic neck and the sealing rings of the main body.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix's practice to make at least three good-faith efforts to retrieve a reported adverse event/incident-related device, as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows that the device was properly manufactured and released in accordance with the device master record.The review confirms that there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the ovation prime additional endovascular procedure complaint is confirmed.The type ia endoleak is unconfirmed.This is moderately consistent with the reported adverse event/incident.No contributing factors were identified.Procedure-related harms, device, user, procedure, or anatomy-relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported as stable.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: date of received by manufacturer h6: investigation finding: remove code (b)(4) h6: medical device problem: remove code (b)(4) h6: investigation conclusion: remove code 11.

Brand Name
OVATION PRIME
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key17831320
Report Number3008011247-2023-00171
Device Sequence Number12485339
Product Code MIH
UDI-Device IdentifierM701TVAB2680E1
UDI-Public+M701TVAB2680E1/$$3180309FS02021515/
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/09/2018
Device Model NumberTV-AB2680-E
Device Lot NumberFS020215-15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2023
Supplement Date Received by Manufacturer11/16/2023
Initial Report FDA Received Date09/28/2023
Supplement Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/02/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION PRIME FILL POLYMER, LN FF050415-01; OVATION PRIME ILIAC LIMB, LN FS030114-49; OVATION PRIME ILIAC LIMB, LN FS041414-52
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient SexFemale